MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH CYSTOSCOPE SHEATH, 21FR.; A20913A

OLYMPUS WINTER & IBE GMBH CYSTOSCOPE SHEATH, 21FR.; A20913A
Model Number A20913A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the cystoscope sheath stopcock came off during reprocessing.There were no reports of patient involvement.

Brand Name
CYSTOSCOPE SHEATH, 21FR.
Common Device Name
A20913A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25666247
Report Number9610773-2026-04676
Device Sequence Number12187853
Product Code GCP
UDI-Device Identifier04042761020251
UDI-Public04042761020251
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA20913A
Device Lot Number15YW-0107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer07/02/2026
07/08/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/07/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown